# SDR SWAA2024030558158

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,798 hours, 18,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL IS DELAMINATING ON THE LEADING EDGE OF PANEL<[01] CW EA 24-153-00585 TSR 2024001502.
